# SDR SIMA20140522006

- Difficulty date: May 22, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 36,764 hours, 33,429 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OPEN EICAS MSG AFTER TAKEOFF.  FLIGHT CREW PLACARDED IAW MEL 52-04 AUTH 051037-B MOC 696863.  PERFORMED FIM TASK 52-70-00-810-803-A, FOUND MICRO SWITCH S7246 TO BE LOOSE & TIGHTENED MICRO SWITCH IAW TASK 52-74-01-400-801-A, OPERATIONS CHECKED GOOD, MEL RESTORED.
